# SDR DALA2022061004076

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 52,631 hours, 36,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE #8626448. LT MLG FIXED STRUT O/B ATTACH AT TRUNNION FITTING CORRODED ON FWD & AFT SIDES OF LUG. REMOVED LUG BUSHING AND MACHINED TO REMOVE CORROSION TO 1.475. WITHIN LIMITS PER OVERHAUL MANUAL 57-40-01. INSP LT MLG FIXED STRUT O/B ATTACH, FABRICATED OVERSIZED BUSHING, C/W MPI OF BUSHING, AND INSTALLED BUSHING PER B717 OHM 57- 40-01. CORROSION REMOVAL COMPLIED WITH ON ERA 599949-14. RECEIVED FINAL ERA 599949-14 ORG. NO CHANGES NOTED. (LP #2270999)
